# SDR UPS97224808

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: HFAB55BN022
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION (C55-300-01.00-01) ON MID SPAR ON RT VERTICAL STAB BEHIND PANEL 9602 LOCATION.  FOUND CORROSION TO BE OUT OF LIMITS PER SRM 55-30-1 REMOVED AND REPLACED ANGLE PER EO 97-26-21 (727-55-0358).
